Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 537864, 9 pages
http://dx.doi.org/10.1155/2014/537864
Research Article

Dynamics of the Zeros of Analytic Continued -Euler Polynomials

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 14 July 2014; Accepted 17 October 2014; Published 11 November 2014

Academic Editor: Chun-Gang Zhu

Copyright © 2014 C. S. Ryoo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Ayoub, “Euler and the zeta function,” The American Mathematical Monthly, vol. 81, pp. 1067–1086, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389–401, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  3. L.-C. Jang, “On multiple generalized w-Genocchi polynomials and their applications,” Mathematical Problems in Engineering, vol. 2010, Article ID 316870, 8 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. J. Y. Kang, H. Y. Lee, and N. S. Jung, “Some relations of the twisted q-Genocchi numbers and polynomials with weight α and weak weight β,” Abstract and Applied Analysis, vol. 2012, Article ID 860921, 9 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M.-S. Kim and S. Hu, “On p-adic Hurwitz-type Euler zeta functions,” Journal of Number Theory, vol. 132, no. 12, pp. 2977–3015, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. T. Kim, C. S. Ryoo, L. C. Jang, and S. H. Rim, “Exploring the q-Riemann zeta function and q-Bernoulli polynomials,” Discrete Dynamics in Nature and Society, no. 2, pp. 171–181, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. T. Kim and S. H. Rim, “Generalized Carlitz's Euler Numbers in the p-adic number field,” Advanced Studies in Contemporary Mathematics, vol. 2, pp. 9–19, 2000. View at Google Scholar · View at MathSciNet
  8. T. Kim, “Euler numbers and polynomials associated with zeta functions,” Abstract and Applied Analysis, vol. 2008, Article ID 581582, 11 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Ozden and Y. Simsek, “A new extension of q-Euler numbers and polynomials related to their interpolation functions,” Applied Mathematics Letters, vol. 21, no. 9, pp. 934–939, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S.-H. Rim, K. H. Park, and E. J. Moon, “On Genocchi numbers and polynomials,” Abstract and Applied Analysis, vol. 2008, Article ID 898471, 7 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. C. S. Ryoo, T. Kim, and R. P. Agarwal, “A numerical investigation of the roots of q-polynomials,” International Journal of Computer Mathematics, vol. 83, no. 2, pp. 223–234, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. S. Ryoo, “A numerical computation of the roots of q-Euler polynomials,” Journal of Computational Analysis and Applications, vol. 12, pp. 148–156, 2010. View at Google Scholar · View at MathSciNet · View at Scopus
  13. C. S. Ryoo, “Structure of the roots of (h,q)-euler polynomials,” Journal of Computational Analysis and Applications, vol. 14, no. 3, pp. 458–465, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. S. Ryoo, “Analytic continuation of EULer polynomials and the EULer zeta function,” Discrete Dynamics in Nature and Society, vol. 2014, Article ID 568129, 6 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. C. S. Ryoo, “Calculating zeros of the second kind (h,q)-Bernoulli polynomials,” Neural, Parallel and Scientific Computations, vol. 20, no. 3-4, pp. 271–282, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251–278, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  17. Y. Simsek, “Twisted h,q-Bernoulli numbers and polynomials related to twisted h,q-zeta function and L-function,” Journal of Mathematical Analysis and Applications, vol. 324, no. 2, pp. 790–804, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. Simsek, “Complete sum of products of (h,q)-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331–1348, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus